Amoxicilin and Breastfeeding
Were you looking for information about Amoxicillin and Breastfeeding? Amoxicilin and breastfeeding is a common misspelling of amoxicillin and breastfeeding.
Before using amoxicillin (Amoxil®, Moxatag™), breastfeeding women should consult their healthcare providers about the potential risks. It is important to know that all antibiotics can disrupt the normal "good" bacteria and could lead to diarrhea, thrush, yeast infections, or other problems. Although studies on amoxicillin and breastfeeding show that the drug passes through breast milk, this does not seem to be a problem for most women and their infants, since amoxicillin can be given directly to very young infants.
(Click Amoxicillin and Breastfeeding to learn more about the safety of using this antibiotic while breastfeeding and for a list of potential problems that could occur. You can also click on the various links in the box to the right to access specific topics on amoxicillin.)